# SDR QXEA200800467

- Difficulty date: May 9, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,020 hours, 11,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 114-140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK- NR 12 SEAT TRACK IS CORRODED ON THE OUTBOARD FLANGE AT STATIONS 114-140.  BLENDED CORROSION AND HFEC NO CRACKS FOUND.  ACID ETCH AND ALODINED.
